Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 89, NWS Austin/San Antonio, TX

April 27, 2008Bastrop County, Travis County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2008, 6:57 AM CDT for Bastrop County, Travis County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2008, 6:57 AM CDT (11:57 UTC)
Expired
Apr 27, 2008, 8:00 AM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bastrop County, TX, Travis County, TX

The radar

The Ft Hood radar (KGRK), 57 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 7:04 AM CDTHAIL 0.55 E Austin, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 4:34 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 12.0 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2008-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2008-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 271158
SVREWX
TXC021-453-271300-
/O.NEW.KEWX.SV.W.0089.080427T1157Z-080427T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 AM CDT SUN APR 27 2008

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BASTROP COUNTY...
  SOUTHEASTERN TRAVIS COUNTY...

* UNTIL 800 AM CDT.

* AT 655 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ROLLINGWOOD...OR NEAR AUSTIN...AND MOVING EAST AT 37 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BERGSTROM BY 705 AM CDT...
  9 MILES SOUTH OF MANOR BY 710 AM CDT...
  8 MILES NORTH OF CEDAR CREEK BY 720 AM CDT...
  WYLDWOOD BY 725 AM CDT...
  CAMP SWIFT AND BASTROP BY 740 AM CDT...
  CIRCLE D-KC ESTATES BY 745 AM CDT...

VERY HEAVY RAINS WITH RAINFALL RATES UP TO 3 INCHES PER HOUR CAN 
ALSO BE EXPECTED WITH THIS STORM AND WILL CREATE SOME FLASH FLOODING 
IN THE URBANIZED AREAS OF THE CITY OF AUSTIN. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3027 9714 2989 9724 3016 9786 3045 9784
TIME...MOT...LOC 1157Z 283DEG 32KT 3024 9772

$$
4 follow-up statements
000 
WWUS54 KEWX 271217
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 AM CDT SUN APR 27 2008

TXC021-453-271300-
/O.CON.KEWX.SV.W.0089.000000T0000Z-080427T1300Z/
TRAVIS TX-BASTROP TX-
716 AM CDT SUN APR 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR CENTRAL BASTROP AND EASTERN TRAVIS COUNTIES...

AT 712 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WEBBERVILLE...OR 11 MILES EAST OF AUSTIN...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTH OF WYLDWOOD BY 720 AM CDT...
  CEDAR HILLS AND 7 MILES NORTH OF PHELAN BY 735 AM CDT...
  CAMP SWIFT BY 740 AM CDT...
  MCDADE AND 7 MILES NORTH OF CIRCLE D-KC ESTATES BY 745 AM CDT...

VERY HEAVY RAINFALL WITH RAINFALL RATES OF 1 TO 3 INCHES PER HOUR 
CAN STILL BE EXPECTED WITH THIS STORM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3027 9714 2989 9724 3016 9786 3045 9784
TIME...MOT...LOC 1216Z 268DEG 30KT 3025 9753

$$
000 
WWUS54 KEWX 271231
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
730 AM CDT SUN APR 27 2008

TXC021-453-271300-
/O.CON.KEWX.SV.W.0089.000000T0000Z-080427T1300Z/
TRAVIS TX-BASTROP TX-
730 AM CDT SUN APR 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR CENTRAL BASTROP AND SOUTHEASTERN TRAVIS COUNTIES...

AT 726 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WEBBERVILLE...OR 8 MILES SOUTHWEST OF ELGIN...MOVING EAST AT 34 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CEDAR HILLS AND 7 MILES NORTH OF PHELAN BY 735 AM CDT...
  CAMP SWIFT BY 740 AM CDT...
  MCDADE AND 7 MILES NORTH OF CIRCLE D-KC ESTATES BY 745 AM CDT...

VERY HEAVY RAINFALL WITH RAINFALL RATES OF 1 TO 3 INCHES PER HOUR 
CAN STILL BE EXPECTED WITH THIS STORM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3027 9714 2989 9724 3012 9768 3040 9764
TIME...MOT...LOC 1230Z 268DEG 30KT 3025 9739

$$
000 
WWUS54 KEWX 271251
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 AM CDT SUN APR 27 2008

TXC453-271300-
/O.CAN.KEWX.SV.W.0089.000000T0000Z-080427T1300Z/
TRAVIS TX-
750 AM CDT SUN APR 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TRAVIS COUNTY IS
CANCELLED...

AT 747 AM CDT...THE SEVERE THUNDERSTORM HAD MOVED OUT OF TRAVIS 
COUNTY. AS A RESULT...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3027 9714 3026 9715 2999 9726 3013 9755
      3015 9755 3017 9752 3018 9752 3033 9738
TIME...MOT...LOC 1250Z 268DEG 30KT 3022 9735

$$

TXC021-271300-
/O.CON.KEWX.SV.W.0089.000000T0000Z-080427T1300Z/
BASTROP TX-
750 AM CDT SUN APR 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR NORTHERN BASTROP COUNTY...

AT 747 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CEDAR HILLS...OR 9 MILES NORTHWEST OF 
BASTROP...MOVING EAST AT 34 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMP SWIFT BY 755 AM CDT...
  MCDADE AND CIRCLE D-KC ESTATES BY 800 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3027 9714 3026 9715 2999 9726 3013 9755
      3015 9755 3017 9752 3018 9752 3033 9738
TIME...MOT...LOC 1250Z 268DEG 30KT 3022 9735

$$
000 
WWUS54 KEWX 271259
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
758 AM CDT SUN APR 27 2008

TXC021-271308-
/O.EXP.KEWX.SV.W.0089.000000T0000Z-080427T1300Z/
BASTROP TX-
758 AM CDT SUN APR 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BASTROP COUNTY WILL
EXPIRE AT 800 AM CDT...

AT 757 AM CDT...THE THUNDERSTORM ACROSS BASTROP COUNTY BETWEEN 
BASTROP AND ELGIN HAS WEAKENED BELOW SEVERE LEVELS. AS A 
RESULT...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3027 9714 3026 9715 2999 9726 3013 9755
      3015 9755 3017 9752 3018 9752 3033 9738
TIME...MOT...LOC 1258Z 268DEG 30KT 3022 9727

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:38 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 27, 4:38 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 AM CDT SUN APR 27 2008

.UPDATE...
SEVERE THUNDERSTORM WATCH 241 IS NOW IN EFFECT FOR ALL OF SOUTH
CENTRAL TEXAS UNTIL NOON. UPDATED ZONES WILL BE OUT SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 357 AM CDT SUN APR 27 2008/

DISCUSSION...
A STORMY...WET...AND COLD SUNDAY IS IN STORE FOR SOUTH CENTRAL
TEXAS AS A STRONG COLD FRONT PUSHES THROUGH THE REGION. THE
SURFACE FRONT IS CURRENTLY DRAPED ALONG A LINE FROM THE RED RIVER
VALLEY TO MINERAL WELLS TO SAN ANGELO. CONVECTIVE ACTIVITY WILL
INCREASE THROUGH THE MORNING HOURS AND DECREASE DURING THE
AFTERNOON AS THE FRONTAL BOUNDARY MAKES ITS WAY TO THE COAST. THE
WARM AND JUICY AIRMASS AHEAD OF THE FRONT WILL ENABLE STRONG TO
SEVERE THUNDERSTORMS TO DEVELOP...WITH MOSTLY LARGE HAIL AND
DAMAGING WINDS. PRECIPITABLE WATER VALUES ACROSS THE SOUTHERN HALF
OF THE STATE ARE HIGHER THAN NORMAL FOR LATE APRIL...AND INDICATE
THE POTENTIAL FOR HEAVY RAINFALL. HOWEVER...SINCE THE HEAVY
RAINFALL WILL BE LOCALIZED...A FLASH FLOOD WATCH WILL NOT BE
NECESSARY AS WIDESPREAD FLOODING IS NOT EXPECTED TO BE A PROBLEM.
THE FRONT HAS BEEN MOVING SLOWER THAN PREVIOUSLY ANTICIPATED...SO
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE THROUGH
MUCH OF THE AFTERNOON.

BREEZY AND COOL CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON AND
OVERNIGHT AS STRONG COLD AIR ADVECTION ENTERS THE REGION. SINCE THE
FRONT HAS BEEN SLOWER THAN EXPECTED...THE STRONG WINDS AND CLOUD
COVERAGE WILL PERSIST LONGER THAN PREVIOUSLY ANTICIPATED...LIMITING
RADIATIONAL COOLING OVERNIGHT. TEMPERATURES MONDAY MORNING WILL
STILL BE UNSEASONABLY COOL...AND NEAR-RECORD TEMPERATURES ARE
EXPECTED.

THE REST OF THE FORECAST PERIOD WILL BE MUCH LESS EXCITING AS
ZONAL FLOW ALOFT PREVAILS. A GRADUAL WARMING TREND IS EXPECTED
DURING THE WEEK AS SURFACE WINDS RETURN TO THE SOUTHEAST AND ALLOW
WARM AND MOIST GULF AIR BACK INTO THE REGION. AN UPPER LEVEL LOW
WILL STRENGTHEN ACROSS THE GREAT PLAINS DURING THE MIDDLE OF THE
WEEK. THE ASSOCIATED WEAK COLD FRONT PASSING TO THE NORTH OF OUR
AREA WILL HELP KEEP TEMPERATURES WITHIN A FEW DEGREES OF LATE
APRIL/EARLY MAY NORMALS. NO RAIN IS EXPECTED THROUGH THE WORK
WEEK...DESPITE THE RETURN OF GULF FLOW...MOISTURE WILL BE TOO
SHALLOW FOR ANY STORMS TO DEVELOP.

RECORD LOWS ARE POSSIBLE FOR APRIL 28 AND INDICATED BELOW:

AUSTIN BERGSTROM......46 IN 2001
AUSTIN CAMP MABRY.....47 IN 1928
SAN ANTONIO...........48 IN 1997
DEL RIO...............42 IN 1997

FIRE WEATHER...
STRONG NORTHERLY WINDS ARE EXPECTED THIS AFTERNOON ACROSS THE
ENTIRE REGION. HOWEVER...RELATIVE HUMIDITIES WILL REMAIN ABOVE 25
PERCENT. A VERY DRY AIRMASS IS EXPECTED THROUGH THE BEGINNING OF
THE WEEK BEHIND THE COLD FRONT...BUT 20 FOOT WINDS WILL BE BELOW
15 MPH ON MONDAY. 20 FT WINDS AND RELATIVE HUMIDITIES MAY APPROACH
CRITICAL FIRE WEATHER VALUES ON TUESDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  48  80  51  84 / 100  10   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  66  46  79  44  84 / 100  10   0   0   0
DEL RIO INTL AIRPORT           72  47  83  54  88 /  80  -    0   0   0
SAN ANTONIO INTL AIRPORT       68  46  80  50  85 / 100  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

25/08/JB
Hazardous weather outlook, Apr 27, 5:38 AM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 AM CDT SUN APR 27 2008

TXZ171>173-183>194-202>209-217>225-228-281045-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
538 AM CDT SUN APR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A STRONG COLD FRONT WILL ENTER SOUTH CENTRAL TEXAS TODAY. THIS
SYSTEM WILL GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH
THIS AFTERNOON AND INTO THIS EVENING. SOME OF THESE STORMS WILL BE
SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY
RAINFALL AMOUNTS OF 1 TO 3 INCHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY TODAY.

In the hours before

Special weather statement, Apr 27, 1:45 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
145 AM CDT SUN APR 27 2008

TXZ171>173-183>194-202>209-217>225-228-271200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
145 AM CDT SUN APR 27 2008

...INCREASING RAIN CHANCES THEN COOLER TODAY AND TONIGHT...

THERE WILL BE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS
ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS THIS MORNING
AHEAD OF AND ALONG A STRONG COLD FRONT...FORECAST TO MOVE ACROSS
THE AREA THIS MORNING.

SOME OF THE THUNDERSTORMS COULD BE SEVERE. BRIEF PERIODS OF
LOCALLY HEAVY RAIN IS LIKELY AS THE SHOWERS AND THUNDERSTORMS
DEVELOP FROM THE NORTH AND MOVE SOUTHEAST.

IN WAKE OF THE COLD FRONT COOLER TEMPERATURES WILL COME LATER
TODAY AND TONIGHT. ALL READY APRIL OF 2008 HAS SEEN ITS SHARE OF
STRONG COLD FRONTS. THIS HAS LIMITED DAYTIME HIGHS FOR THE
MONTH.  THE WARMEST DAYS OF APRIL HAVE NOT BEEN AS WARM AS
THE WARMEST DAYS IN MARCH THIS YEAR.

LOWS TONIGHT TO EARLY MONDAY MORNING WILL BE IN THE UPPER 30S TO
NEAR 40 ACROSS THE HILL COUNTRY TO THE 40S ACROSS THE REST OF
SOUTH CENTRAL TEXAS. THIS WILL BE CLOSE TO OR BREAK THE RECORD
DAILY LOWS FOR APRIL 28TH. RECORD DAILY LOWS FOR APRIL 28TH SO FAR
ARE AS FOLLOWS...46 AT AUSTIN BERGSTROM IN 2001... 47 AT AUSTIN
MABRY IN 1928...48 AT SAN ANTONIO IN 1997...AND 42 AT DEL RIO IN
1997.

A REVIEW OF A FEW PAST COOL OUTBREAKS FOR LATE APRIL FOLLOWS WITH
THE HIGHS AND LOWS FOR THE GIVEN DAYS.

APRIL 21ST...1907

              AUSTIN       DEL RIO    SAN ANTONIO

APRIL 21ST   47 AND 43    61 AND 48    51 AND 46

APRIL 22ND TO 24TH...1982

              AUSTIN      AUSTIN BERGSTROM   DEL RIO    SAN ANTONIO

APRIL 22ND   56 AND 49        58 AND 50     56 AND 48    53 AND 45
APRIL 23RD   66 AND 49        65 AND 49     58 AND 47    63 AND 45
APRIL 24TH   58 AND 51        64 AND 52     66 AND 50    60 AND 49

APRIL 26TH AND 27TH...1997

              AUSTIN      DEL RIO     SAN ANTONIO

APRIL 26TH   59 AND 53   64 AND 54     63 AND 53
APRIL 27TH   57 AND 53   65 AND 48     59 AND 56

ALL-TIME EXTREME LOWEST TEMPERATURES FOR LATE APRIL AFTER THE 25TH
INCLUDE THE FOLLOWING...40 AT SAN ANTONIO APRIL 30...1996...
38 AT DEL RIO APRIL 30...1908...40 AT AUSTIN MABRY APRIL 30...1907
AND 44 AT AUSTIN BERGSTROM APRIL 26...2001.
Special weather statement, Apr 27, 3:35 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 AM CDT SUN APR 27 2008

TXZ171-172-188-190-271000-
BLANCO-BURNET-GILLESPIE-LLANO-
335 AM CDT SUN APR 27 2008

...CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE FOR
BLANCO...BURNET...GILLESPIE AND LLANO COUNTIES...

AT 335 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA
OF THUNDERSTORMS NORTHWEST OF LLANO TO NORTH OF BURNET.

THIS AREA OF THUNDERSTORMS WILL CONTINUE TO FORM SOUTHWARD IN
THE NEXT FEW HOURS...AND COULD AFFECT LLANO...BURNET...GILLESPIE
AND BLANCO COUNTIES.

BRIEF PERIODS OF HEAVY RAIN...STRONG WINDS...HAIL...AND FREQUENT
DANGEROUS LIGHTNING WILL ACCOMPANY THESE THUNDERSTORMS.
Local storm report, Apr 27, 5:05 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 AM CDT SUN APR 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0503 AM     HAIL             MARBLE FALLS            30.58N  98.27W
04/27/2008  E0.70 INCH       BURNET             TX   LAW ENFORCEMENT

&&

EVENT NUMBER 00039

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:19 AM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson116 min
Apr 27, 4:09 AM CDTSevere Thunderstorm WarningEWXBurnet, Llano66 min
Apr 27, 5:00 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano, Travis, Williamson2 hr
Apr 27, 5:00 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano, Travis, Williamson2 hr
Apr 27, 5:15 AM CDTSevere Thunderstorm WarningEWXBurnet, Llano45 min
Apr 27, 5:57 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis63 min
Apr 27, 6:47 AM CDTFlash Flood WarningEWXTravis3 hr
Apr 27, 8:33 AM CDTAreal Flood AdvisoryEWXBastrop, Burnet, Fayette, Lee, Williamson117 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.